MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADSR06
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient received cardiopulmonary resuscitation.Upon implantable pulse generator (ipg) interrogation, there was noted ventricular tachycardia (vt) degraded to ventricular fibrillation (vf), but electromagnetic interference could not be ruled out.It was also reported that there was undersensing on the right ventricular (rv) lead.The ipg and rv lead remain in use.No further patient complications have been reported as a result of this event.

Brand Name
ADAPTA SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7961417
Report Number3004209178-2018-22933
Device Sequence Number16537042
Product Code NVZ
UDI-Device Identifier00613994222190
UDI-Public00613994222190
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/14/2012
Device Model NumberADSR06
Device Catalogue NumberADSR06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR